Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes cluster of blisters on labia majora?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Sat, 9 Aug 2014 in Pregnancy
Question: I have an area on my vagina that im petrified is herpes! Ive never had any sort of ourbreak and havent had unprotected sex. Actually im just getting divorced after 13 years. Ive had a fever blister before but never any type of sores or anything on my genitals. Anyway, I got a wax the other day but that is the only thing. There is a little sore spot on my labia majora inside of the fold. There is a slight itch that comes and goes but no "cluster" that i can see. I dont know if it is herpes or if it is an irritation from the wax. Ugh!!!
doctor
Answered by Dr. S Patra 22 minutes later
Brief Answer:
UPLOAD SOME IMAGES OF AFFECTED AREA.

Detailed Answer:
Hello,

Thanks for writing to us on Healthcare Magic.

Kindly, upload or attach some CLEAR and GOOD quality images of the affected area for proper understanding. It will help to assist you better and give proper guideline.

1) How long are you facing this problem?
2) Is there any kind of discharge or bad smell?
3) Do you have any recent sexual encounter with other partner?

Waiting for your response.

Regards,
Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 17 minutes later
Omg, when i take the picture i can totally see what looks like a cluster. I am freaking out. Could it be anything else?? I havent even been with anyone! I have never had an outbreak of any kind, no sores or anything! Wouldnt i have had a bad outbreak at some point in my life? I am beside myself! Could i have scratched myself while i had a fever blister at some point? Im hysterical.
doctor
Answered by Dr. S Patra 2 hours later
Brief Answer:
NOT GENITAL HERPES.

Detailed Answer:
Hello,

Thanks for uploading clear images. Followings are my comments:

1) I have reviewed your all attached images. They DOESN'T look like Genital herpes. It occurs mostly due to local irritation and inflammation of sensitive skin by chemical subs. It is quite common after waxing or using hair removal cream.

PREVENTION AND TREATMENT:

a) Don't scratch the area. Otherwise, it will more aggravate the condition.

b) Use Aloe Vera Gel for soothing effect or Tea tree oil lotion for healing (if available). Calamine lotion is also useful to reduce itching.

c) If above protocol is NOT effective, then topical 2.5% Hydrocortisone cream can be used to treat inflammatory skin condition.

d) Don't shave frequently. Don't stay long time in wet underwear and maintain genital hygiene during period.

e) Use alcohol-free moisturizer cream which contains hydrating ingredients like glycerin, goat's milk, XXXXXXX butter and oils after each time shaving.

2) You should observe the affected area for few days. If they are out breaking more aggressively with pain, fever, malaise, swelling, itching, blister like lesion etc, then you must contact with local health care provider or dermatologist for clinical examination. One swab culture test or blood test may be required to confirm the diagnosis.

Otherwise, you have NOTHING to worry much. Take the above treatment to get effective result.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr Soumen

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 15 minutes later
Oh my goodness, i am so relieved!!! I was absolutely certain i had genital herpes. Ive been online all day looking at pictures having a heart attack. I feel so much better. Thank you so much!
doctor
Answered by Dr. S Patra 17 minutes later
Brief Answer:
MOST WELCOME.

Detailed Answer:
You are most welcome in this platform. You must observe the affected area for 1 week and inform me if any above said clinical symptoms appears.

You should write your follow up query in the following link for direct consultation:

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Good luck and all the best. Kindly, close the discussion.

Regards,
Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Procedures
Medical Topics

Recent questions on  Hydrocortisone cream

doctor1 MD

Hello doctor The left side corner of the lower and lips and it's lowercvrrmillion border is giving me trouble , I feel like it's dry and some kind of tape is stuck to it sometimes , sometimes I feel little bit of itchy in the corner where the...

doctor1 MD

Hello doctor This is XXXX , I am presently in south XXXXXXX ... for the past couple of days the right side lower lips is red like rashes sometimes sometimes it is not . Also today there was many dead skin around the vermillion border so I wiped it...

doctor1 MD

Hello doctor The left side of the lower lips feels sore like the skin is peeled or a pimple is there ( actually last two days the entire lower lips were dry flaky and peeling so I wiped it off with cotton bud applied hydrocortisone cream overnight...

doctor1 MD

hello Dr, I have a callused and try skin on medial or the ulnar side of my wrist . the doctor prescribed me a hydrocortisone cream, i used it but not as frequent.and now i am noticing cracks in that area of the skin and it is too dry to feel any sensation on it. it happenned suddenly since a year and a half and i was unable to diagnose the reason. Can you please help. thanks

doctor1 MD

My 7 year old granddaughter has been crying for a half hour due to extremely itchy vaginal area. She has seen her pediatrician about this recently and no diagnosis has been available. This bout this evening was quite exteeme. I gave her an aveno bath- put hydrocortisone cream on her and have her the prescribed dose of benedryl . She is finally resting comfortably. What could this be?

doctor1 MD

Two days ago my scalp started to itch at the back of my neck.Now I lhave a rash extendine from the top of my left ear down behind my earwhich is red and itchy and swollen .Feels like I have a lump behind my left ear.Not to mention bumps that are swelling up in my scalp.Tried benadryl , hydrocortisone cream . The itching is driveing me crazy.

doctor1 MD

Hi my husband is suffering from fungal infection of the groin , his dermatologist prescribed him canesten and nizorale cream. since he started the treatment his situation became much worse and the infection spread! so he went back and the doctor prescribed him Gupisone 20mg tablets and a hydrocortisone 17 butyrate 0.1% cream. His skin is really irritated already is it safe to use such treatment as it contains steroids which might increase the irritation?